World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 15, Issue 02 (June 2012)

No Access
THE SUPPORT THEOREM FOR THE GAUSS–RADON TRANSFORM
  • 1250006

https://doi.org/10.1142/S0219025712500063

No Access
GENERALIZED COVARIATION AND EXTENDED FUKUSHIMA DECOMPOSITION FOR BANACH SPACE-VALUED PROCESSES: APPLICATIONS TO WINDOWS OF DIRICHLET PROCESSES
  • 1250007

https://doi.org/10.1142/S0219025712500075

No Access
SPECIAL VALUES OF SOME EXTENSIONS OF ZETA FUNCTION VIA BETA DISTRIBUTIONS
  • 1250008

https://doi.org/10.1142/S0219025712500087

No Access
GEOMETRY OF COHERENT STATES OF CCR ALGEBRAS
  • 1250009

https://doi.org/10.1142/S0219025712500099

No Access
STRONG FELLER CONTINUITY OF FELLER PROCESSES AND SEMIGROUPS
  • 1250010

https://doi.org/10.1142/S0219025712500105

No Access
NEW TOPOLOGICAL ℂ-ALGEBRAS WITH APPLICATIONS IN LINEAR SYSTEMS THEORY
  • 1250011

https://doi.org/10.1142/S0219025712500117

No Access
ON THE QUADRATIC FOCK FUNCTOR
  • 1250012

https://doi.org/10.1142/S0219025712500129

No Access
A JOINT SPECTRAL CHARACTERIZATION OF C* INDEPENDENCE
  • 1250013

https://doi.org/10.1142/S0219025712500130